Q. I have blurred vision in my left eye. Is lasik a good option for me?

Answered by
Dr. Asif Manzoor
and medically reviewed by Dr. Nithila A
Published on May 28, 2019

Hello doctor,

I am 22 years old and I have blurred vision in my left eye. It started when I was 17-years-old. I also have an allergy in my eyes. I consulted with the doctors, and they suggested lasik surgery for me.

Dr. Asif Manzoor

Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

If you have allergy problems, then you are not an ideal case for any refractive surgery procedure like Lasik (laser-assisted in situ keratomileuses). First of all, the actual cause of blurred vision is needed to be diagnosed, whether it is a refractive error or you need glasses. Then to get rid of glasses Lasik is one option. But if your cornea is affected due to allergy (allergy can affect cornea) and the clarity is changed, then Lasik might not help.

So you need to get an eye examination from a specialist and then get diagnosed for the exact cause of blurred vision. You can send your prescription if you already have consulted to an eye specialist. Then we can discuss the appropriate treatment option for that cause. You are welcome for any queries.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can I go for LASIK with high astigmatism?

Query: Hello doctor, I have -2.5 cylindrical in the right and -4 in the left eye and SPH is 4.75 in the right and 5 in the left eye. Can I go for LASIK? Will it be successful as I have high astigmatism?  Read Full >>


Dr. Asif Manzoor
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. The most important thing is to rule out keratoconus. Many corneal scan machines have special softwares to rule out KC With the information you sent in the photos (attachment removed to protect patient identity); I can see one suspicious thing that is Kmax 47.3. We need t...  Read Full

Can I get LASIK surgery done while on acne treatment?

Query: Hi doctor, I have scheduled for LASIK eye surgery this week. I am currently using Acticlate tablets, Onexton and Epiduo (topical gel) for acne, which was prescribed by my dermatologist. Will there be any issues or side effects with LASIK surgery? I checked with my eye doctor and he said no problems...  Read Full >>


Dr. Shikha
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You can use all of them. Usually, the side effect of these drugs includes a slight increase in risk of dryness of the eyes. Along with LASIK, there is slightly more increased risk. As you have informed your doctor, I think that it will be taken care of postoperatively...  Read Full

Why is my vision not clear even after cataract surgery?

Query: Hello doctor, I had my first cataract surgery in the right eye four years back. Now again this year, I just had cataract surgery in the left eye. Just today, after three days of my second cataract surgery in the left eye, the vision in my right eye is not clear. When I am seeing contact names on my...  Read Full >>


Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication. In ca...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.